Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 14, 2015, 11:37 AM EDT for Gloucester County, New Jersey. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 11:37 AM EDT (15:37 UTC)
- Expired
- Jul 14, 2015, 12:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
County Gloucester County, NJ
The radar
The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 3.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
076 WWUS81 KPHI 141537 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1137 AM EDT TUE JUL 14 2015 NJZ016-017-021-022-141600- ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM- 1137 AM EDT TUE JUL 14 2015 ...AN AREA OF HEAVY SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL ATLANTIC...EAST CENTRAL SALEM...SOUTHEASTERN GLOUCESTER AND NORTHEASTERN CUMBERLAND COUNTIES... AT 1136 AM EDT...THE AREA OF HEAVY SHOWERS AND STRONG THUNDERSTORMS WAS NEAR OLIVET...OR 8 MILES NORTHWEST OF VINELAND...MOVING EAST AT 20 MPH. ISOLATED WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS GROUP OF STORMS WILL BE NEAR... VINELAND AND MALAGA AROUND 1145 AM EDT. NEWFIELD AROUND 1150 AM EDT. VICTORY LAKES AROUND 1155 AM EDT. BUENA AROUND 1200 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CENTERTON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3952 7518 3957 7518 3965 7497 3948 7487 TIME...MOT...LOC 1536Z 266DEG 19KT 3955 7511 $$ DRAG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 14, 10:38 AM EDT, 59 minutes earlier.
Area forecast discussion, Jul 14, 10:38 AM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1038 AM EDT TUE JUL 14 2015 .SYNOPSIS... A WARM FRONT WILL LIFT NORTH OVER OUR REGION TODAY. BY TONIGHT, A COLD FRONT WILL BEGIN TO SWEEP INTO THE REGION, MOVING OFF SHORE BY WEDNESDAY AFTERNOON. COOL HIGH PRESSURE BUILDS IN FOR THE REMAINDER OF THE WORK WEEK. ANOTHER WARM FRONT MAY MOVE INTO THE REGION THIS WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SCATTERED SLOW-MOVING HEAVY SHOWERS WITH SOME OCCASIONAL EMBEDDED THUNDER CONTINUE ACROSS PORTIONS OF SOUTHERN NJ AND INTO NORTHERN DE AT MID-MORNING, AND WE CONTINUE LIKELY POPS WITH THE MENTION OF HEAVY RAIN FOR THESE AREAS. THERE LOOKS TO BE ADDITIONAL SURFACE CONVERGENCE IN THIS REGION ASSOCIATED WITH THE WARM FRONT LIFTING NORTHWARD. ELSEWHERE, HIGH CHANCE TO LIKELY POPS ARE CARRIED THROUGH EASTERN PA AND CENTRAL TO NORTHERN NJ. HOURLY TEMPS AND DEWPOINTS WERE TWEAKED OVER THE NEXT FEW HOURS USING THE LAV/LAMP GUIDANCE TO REFLECT CURRENT OBS AND TRENDS, AND MAXIMUM TEMPERATURES WERE ADJUSTED UPWARD BY A DEGREE OR SO AFTER A CHECK OF THIS MORNING'S REGIONAL SOUNDINGS. OTHERWISE, INCREASING SOUTHERLY FLOW IS EXPECTED TODAY AS THE SURFACE WARM FRONT LIFTS THROUGH THE REGION LATE MORNING/EARLY AFTERNOON. THE SOUTHERN HALF OF THE CWA WILL SEE THE BEST/MOST INSTABILITY DEVELOP BY LATE THIS AFTERNOON AHEAD OF A PASSING SHORTWAVE ALOFT AND COLD POOL TIED TO CLOSED MID-LEVEL LOW PRESSURE. PWATS SURGE UPWARDS OF 2 TO 2.25 INCHES THIS AFTERNOON IN THE WARM SECTOR. LEE SURFACE TROUGH COMING THROUGH NORTHERN MARYLAND WILL ACT AS THE FOCUS FOR AFTERNOON SHOWERS AND THUNDERSTORMS ACROSS OUR SOUTHERN ZONES, WHILE THE WARM FRONT CONTINUES TO LIFT THROUGH TO OUR NORTH. MLCAPE VALUES INCREASE TO AROUND 1200J/KG LATER THIS AFTERNOON/EVENING WHILE THE DEEP LAYER SHEAR REMAINS RATHER WEAK, ON THE ORDER OF 20 KNOTS OR SO. THINKING THAT A MAJORITY OF THE CONVECTIVE ACTIVITY WILL NOT OCCUR UNTIL THE EVENING HOURS ACROSS DELMARVA AND POINTS NORTH INTO THE PHILLY METRO AREA...MUCH LIKE HOW THE EVENTS UNFOLDED LAST THURSDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... A FEW THINGS WE WERE CONCERNED ABOUT FOR THE LATE EVENING INTO THE OVERNIGHT TIMEFRAME. THE THREAT OF SEVERE THUNDERSTORMS, MAINLY A SEVERE WIND THREAT, WITH THE POTENTIAL FOR FLASH FLOODING AND WHERE THE HOTSPOTS WOULD BE. IN TERMS OF SEVERE THUNDERSTORMS, THE SOUTHERN HALF OF THE CWA IS THE PRIME TARGET GIVEN THEY WILL HAVE THE MOST TIME TO DESTABILIZE THROUGH PEAK HEATING WITH THE WARM FRONT TO THE NORTH. A BETTER FOCUS FOR INITIATION ALONG A LEE SURFACE TROUGH AND BETTER MOISTURE POOLING WITH SLIGHTLY STRONGER BULK SHEAR. FORECAST SOUNDINGS DO SHOW A RATHER JUICY AIRMASS WILL BE IN PLACE BY LATE AFTERNOON WITH SOME MID-LEVEL DRYING EXPECTED. MID-LEVEL LAPSE RATES LOOK TO BE ON THE ORDER OF 6C/KM, SO DECENT WHILE THE LOW-LEVEL LAPSE RATES ARE DRY ADIABATIC...STRONG DOWNBURST WINDS APPEARS TO BE THE GREATER THREAT THIS EVENING. CAN NOT RULE OUT SOME HAIL BUT WITH THE WET BULB ZERO BEING NEARLY RIGHT AT THE FREEZING LEVEL WOULD THINK HAIL WOULD BE A LESSER THREAT. IN TERMS OF FLASH FLOODING, WITH A DEEP WARM CLOUD LAYER IN PLACE OR ADVECTING INTO THE REGION AND HIGHER PWATS, ANY STORMS THAT DO FORM THIS EVENING INTO THE OVERNIGHT HOURS WILL BE VERY EFFICIENT RAIN PRODUCERS. A WEAK WAVE OF LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE REGION LATE TONIGHT HELPING TO INCREASE THE LOW-LEVEL LIFT, AFTER MOST OF THE MLCAPE IS USED UP. THE QUESTION THEN BECOMES WHERE WOULD BE THE BETTER SPOTS FOR FLASH FLOOD POTENTIAL. ACROSS OUR WESTERN ZONES WE HAVE LOWER FFG NUMBERS AND A BETTER QPF SIGNAL FOR HEAVIER RAIN. WHILE ACROSS THE EASTERN ZONES, THE SANDIER SOIL TYPICALLY KEEPS FFG HIGHER WITH LESS OF A QPF SIGNAL. ITS A TOUGH CALL AS WE HAVE SEEN SEVERAL SCENARIOS PAINT A BETTER QPF SIGNAL ACROSS THE WESTERN ZONES ONLY TO HAVE THE EASTERN ZONES GET ROCKED BY TRAINING CELLS...ANYONE REMEMBER AUGUST 12-13, 2014? FOR THE TIME BEING WE HAVE LITTLE CONFIDENCE ON THIS SETUP PRODUCING MORE THAN A FEW ISOLATED POCKETS OF POOR DRAINAGE, SMALL STREAM FLOODING SO WE FOREGO THE FLASH FLOOD WATCH, BUT WE CAN ADDRESS THE NEED OVER THE NEXT 6 TO 12 HOURS AS IT LOOKS LIKE A LATE EVENING TIL EARLY WEDNESDAY MORNING EVENT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... WEDNESDAY/WEDNESDAY EVENING... COLD FRONT SWEEPS THROUGH THE REGION, BRINGING ONE LAST CHANCE FOR SHOWERS AND STORMS. AT THIS POINT, EXPECT THE HYDRO CONCERNS TO BE DECREASING THROUGH THIS PERIOD, AS THERE APPEARS TO ONLY BE A BRIEF OPPORTUNITY FOR HEAVIER RAIN WITH THE FRONT AND DRY AIR ADVECTION WILL ALREADY BE OCCURRING IN THE MID AND UPPER LEVELS. SEVERE THREAT APPEARS LIMITED, ALTHOUGH THERE IS SOME CONCERN FOR AN INCREASING DOWNBURST THREAT WITH THE PREVIOUSLY MENTIONED DRY AIR ADVECTION ALOFT. AS FAR AS TIMING OF THE FRONT, THE GFS APPEARS TO BE A BIT OF A FAST OUTLIER AMONG THE 00Z MODELS. THEREFORE, TRENDED TEMPS AND POPS TO A CONSENSUS MODEL BLEND THROUGH THIS PERIOD. THURSDAY AND FRIDAY...APPEAR TO BE QUITE NICE WEATHER WISE AS A COOLER CANADIAN HIGH BUILDS IN THROUGH THIS PERIOD, LEAVING US WITH MOSTLY DRY CONDITIONS AND TEMPS SLIGHTLY BELOW NORMAL. SATURDAY THROUGH TUESDAY...UPPER LEVEL PATTERN TRANSITIONS BACK TO A RATHER FAST ZONAL PATTERN. AS SUCH, COULD HAVE A SERIES OF UPPER LEVEL SHORT WAVE TROUGHS NOT TO MENTION A PAIR OF SURFACE FRONTS CROSS OVER THE REGION THROUGH THIS TIME. AS IS TYPICAL FOR THIS PATTERN HOWEVER, THERE ARE CONSIDERABLE DIFFERENCES BETWEEN MODELS AND RUN TO RUN WITH THE TIMING OF INDIVIDUAL FEATURES. THEREFORE, HAVE STAYED CLOSE TO THE PREVIOUS FORECAST WITH LOWER END CHANCES FOR PRECIP THROUGH THIS PERIOD. && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...MOSTLY VFR. A FEW POCKETS OF MVFR CIGS AND VSBYS WILL BE AROUND THIS MORNING, AIDED BY MODERATE TO HEAVY RAIN SHOWERS. LIGHT EASTERLY WINDS WILL VEER TOWARDS THE SOUTHEAST AND FINALLY THE SOUTH BY THIS AFTERNOON AS SURFACE WARM FRONT MOVES THROUGH. CEILINGS WILL REMAINS AROUND 5KFT BUT SHOULD SCATTER OUT WITH INCREASED HEATING THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS MAY AFFECT OUR TERMINALS AGAIN LATER THIS AFTERNOON/EVENING TIMEFRAME, AND A TEMPO GROUP HAS BEEN INCLUDED IN THE TAFS TO REFLECT THE MOST LIKELY TIMING OF THIS ACTIVITY. TONIGHT...MVFR/IFR POSSIBLE WITH MORE SHOWERS AND POSSIBLE THUNDERSTORMS THROUGH THE OVERNIGHT HOURS. WINDS VEER TOWARDS THE WEST LATE TONIGHT AND WE BEGIN TO DRY OUT FROM WEST TO EAST. THIS SHOULD ALSO ALLOW CEILINGS TO REBOUND BACK TO VFR. OUTLOOK... WEDNESDAY...STARTING MVFR OR POSSIBLY IFR WITH SHRA AND TSRA, BUT IMPROVING QUICKLY TO VFR BEHIND A COLD FRONT. WEDNESDAY NIGHT THROUGH FRIDAY...PRIMARILY VFR. SATURDAY...MOSTLY VFR, BUT MVFR IS POSSIBLE WITH ANY SHRA OR TSRA && .MARINE... SUB-SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THROUGH TONIGHT. A WARM FRONT WILL LIFT ACROSS STALL NEAR THE SOUTHERN WATERS TODAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE DAY TUESDAY, WHICH COULD PRODUCE LOCALLY GUSTY WINDS. OUTLOOK... WEDNESDAY THROUGH THURSDAY...CONDITIONS NEAR OR JUST ABOVE SCA CRITERIA ARE LIKELY ON THE ATLANTIC WATERS FOR AT LEAST A PORTION OF THIS PERIOD. IN ADDITION, GUSTY WINDS WILL BE POSSIBLE WIT ANY STORMS WEDNESDAY OR WEDNESDAY NIGHT. FRIDAY THROUGH SATURDAY...WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA. && .TIDES/COASTAL FLOODING... WITH THE FULL MOON TOMORROW, EXPECT TO SEE A COUPLE OF ABOVE NORMAL HIGH TIDE CYCLES. FIRST, WITH LIMITED ON SHORE FLOW OVER THE NEXT 48 HOURS, THE HIGH TIDE CYCLE LATE TODAY AND AGAIN LATE TOMORROW, TIDES ARE EXPECTED TO BE JUST BELOW MINOR FLOODING THRESHOLDS. WINDS WILL SHIFT AGAIN ON THURSDAY RESULTING IN A STRONGER ON SHORE COMPONENT. AS SUCH, THE HIGH TIDE ON THURSDAY EVENING/EARLY FRIDAY MORNING, MAY BE RIGHT AT MINOR FLOODING THRESHOLDS. THERE REMAINS SOME UNCERTAINTY WITH THE WINDS, AND THUS THE TIDE GUIDANCE, SO WILL CONTINUE TO WATCH THIS PERIOD CLOSELY. && .RIP CURRENTS... TIDE: AFTER THE EARLY AFTERNOON LOW TIDE STARTS COMING IN WHICH HELPS REDUCE RISK FOR MID AND LATE DAY, PROVIDED EVERYONE SWIMS WITHIN SIGHT OF THE LIFEGUARDS. IE...NO JETTIES AND NO PIERS. BE SAFE. SHOWERS AND THUNDERSTORMS LATE THIS MORNING AND MIDDAY ALONG THE NORTHERN AND CENTRAL NJ COAST SHOULD QUIT EARLY THIS AFTERNOON AND THEN EVERYONE HEATS UP INTO THE 80S MID AFTERNOON ON SOUTHERLY WINDS. THE NEXT BATCH OF HEAVY CONVECTION MAY NOT ARRIVE ALONG THE COASTS UNTIL TONIGHT? WATER TEMPS CONTINUE ABOUT 5F WARMER THAN NORMAL. OUR LONG BEACH ISLAND OBSERVER AT 10 AM REPORTS A SOMEWHAT ELEVATED RIP CURRENT SITUATION THIS MORNING AS COMPARED TO YESTERDAY BUT STILL LOW RISK. LOW DOES NOT MEAN "NO" RISK. CONTINUING THE FORECAST OF LOW RISK TODAY THOUGH SEAS UP A FOOT OR SO FROM YDY BUT THE PERIOD IS SHORT...8 SECONDS OR LESS. ONSHORE WIND TURNS SOUTH OR SOUTHWEST THIS AFTERNOON AND COMBINED WITH THE 2-3 FT SEAS KEEPS THIS A LOW RISK. WEDNESDAY...LOW RISK AGAIN WITH A 4 FT 8 SECOND SWELL BUT A LIGHT WEST WIND THAT PERMITS HEATING TO THE COAST BEFORE AN AFTERNOON SEA BREEZE DEVELOPS. LIKELY HEAVY TSTMS SOMETIME IN THE AFTN...SLOW MOVERS AND TENDING TO MOVE ESE. THU...DRY AND NICE. 5 FT 6 SECOND NE SWELL WITH A NNE WIND 10-20 MPH. ENHANCED LOW RISK, POSSIBLE MDT RISK. FRI...DRY AND VERY NICE. SE ONSHORE WIND 10 MPH. 4 FT 7 SECOND. STILL SLIGHTLY ENHANCED LOW RISK DUE TO THE RESIDUAL NE SWELL. && && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...JOHNSON NEAR TERM...HEAVENER/KLINE SHORT TERM...HEAVENER LONG TERM...JOHNSON AVIATION...HEAVENER/JOHNSON MARINE...HEAVENER/JOHNSON TIDES/COASTAL FLOODING... RIP CURRENTS...DRAG'KLINE 1038A
Hazardous weather outlook, Jul 14, 3:55 AM EDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EDT TUE JUL 14 2015 NJZ001-007>010-012>015-017>020-022-025>027-PAZ054-055-060>062-070- 071-101>106-150800- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-ATLANTIC-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 355 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT COULD PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THREAT FOR HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING MAY CONTINUE INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-150800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 355 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT COULD PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE PRIMARY HAZARD WILL BE STRONG WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THREAT FOR HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING MAY CONTINUE INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-150800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SOME STRONG THUNDERSTORMS WITH WIND GUSTS NEAR OR ABOVE 35KT ARE POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE AGAIN ON WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 14, 9:46 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN UPPER DEERFIELD TWP 39.48N 75.21W
07/14/2015 M3.34 INCH CUMBERLAND NJ COCORAHS
BACKYARD POND OVERFLOWING
0800 AM HEAVY RAIN SEABROOK FARMS 39.50N 75.22W
07/14/2015 M3.41 INCH CUMBERLAND NJ CO-OP OBSERVER
&&
EVENT NUMBER PHI1500577 PHI1500576
FRANCKSpecial weather statement, Jul 14, 10:48 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1048 AM EDT TUE JUL 14 2015 NJZ017-018-022-141515- ATLANTIC-CAMDEN-GLOUCESTER- 1048 AM EDT TUE JUL 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC... SOUTHEASTERN CAMDEN AND EAST CENTRAL GLOUCESTER COUNTIES... AT 1048 AM EDT...A STRONG THUNDERSTORM WAS NEAR MONROE TOWNSHIP...OR 12 MILES NORTH OF VINELAND...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... VICTORY LAKES AROUND 1055 AM EDT. CHESILHURST AROUND 1110 AM EDT. HAMMONTON AROUND 1115 AM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE COLLINGS LAKES AND FOLSOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3959 7498 3964 7502 3977 7479 3961 7466 TIME...MOT...LOC 1448Z 249DEG 14KT 3964 7494 DRAG
Special weather statement, Jul 14, 10:54 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1054 AM EDT TUE JUL 14 2015 NJZ016-017-021-022-141530- ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM- 1054 AM EDT TUE JUL 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ATLANTIC...EAST CENTRAL SALEM...SOUTHEASTERN GLOUCESTER AND NORTH CENTRAL CUMBERLAND COUNTIES... AT 1054 AM EDT...A STRONG THUNDERSTORM WAS NEAR ALLOWAY...OR 10 MILES NORTH OF BRIDGETON...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... SEABROOK FARMS AROUND 1105 AM EDT. ELMER AND OLIVET AROUND 1110 AM EDT. ROSENHAYN AND FRANKLINVILLE AROUND 1120 AM EDT. VINELAND...BUENA...NEWFIELD...MALAGA AND SOUTH VINELAND AROUND 1130 AM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CENTERTON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3957 7535 3963 7531 3964 7492 3941 7501 TIME...MOT...LOC 1454Z 283DEG 16KT 3957 7526 DRAG
Special weather statement, Jul 14, 11:17 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1117 AM EDT TUE JUL 14 2015
NJZ018-022-027-141545-
SOUTHEASTERN BURLINGTON-ATLANTIC-CAMDEN-
1117 AM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
ATLANTIC...SOUTHEASTERN CAMDEN AND SOUTH CENTRAL BURLINGTON
COUNTIES...
AT 1116 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM HAMMONTON TO 6 MILES SOUTH OF CHESILHURST TO 7 MILES
WEST OF ELWOOD-MAGNOLIA...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
HAMMONTON AROUND 1125 AM EDT.
ELWOOD-MAGNOLIA AROUND 1140 AM EDT.
BATSTO AROUND 1145 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FOLSOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3971 7459 3962 7460 3957 7470 3959 7486
3967 7486 3969 7477
TIME...MOT...LOC 1516Z 275DEG 12KT 3966 7478 3965 7484 3962 7485
DRAGLocal storm report, Jul 14, 11:32 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1132 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLASH FLOOD UPPER DEERFIELD TWP 39.48N 75.21W
07/14/2015 CUMBERLAND NJ 911 CALL CENTER
ROUTE 77 FLOODED AND CLOSED.
0700 AM HEAVY RAIN UPPER DEERFIELD TWP 39.48N 75.21W
07/14/2015 M3.34 INCH CUMBERLAND NJ COCORAHS
BACKYARD POND OVERFLOWING
0800 AM HEAVY RAIN SEABROOK FARMS 39.50N 75.22W
07/14/2015 M3.41 INCH CUMBERLAND NJ CO-OP OBSERVER
1113 AM FLOOD HAMMONTON 39.65N 74.77W
07/14/2015 ATLANTIC NJ TRAINED SPOTTER
ROUTE 73 AT THE ATLANTIC CITY EXPRESSWAY FLOODED. WATER
AT LEAST 1 FOOT DEEP.
&&
EVENT NUMBER PHI1500578 PHI1500577 PHI1500576 PHI1500579
FRANCKSpecial weather statement, Jul 14, 11:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1137 AM EDT TUE JUL 14 2015 NJZ016-017-021-022-141600- ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM- 1137 AM EDT TUE JUL 14 2015 ...AN AREA OF HEAVY SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL ATLANTIC...EAST CENTRAL SALEM...SOUTHEASTERN GLOUCESTER AND NORTHEASTERN CUMBERLAND COUNTIES... AT 1136 AM EDT...THE AREA OF HEAVY SHOWERS AND STRONG THUNDERSTORMS WAS NEAR OLIVET...OR 8 MILES NORTHWEST OF VINELAND...MOVING EAST AT 20 MPH. ISOLATED WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS GROUP OF STORMS WILL BE NEAR... VINELAND AND MALAGA AROUND 1145 AM EDT. NEWFIELD AROUND 1150 AM EDT. VICTORY LAKES AROUND 1155 AM EDT. BUENA AROUND 1200 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CENTERTON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3952 7518 3957 7518 3965 7497 3948 7487 TIME...MOT...LOC 1536Z 266DEG 19KT 3955 7511 DRAG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:11 AM EDT | Special Weather Statement | PHI | Salem | 34 min |
| Jul 14, 4:49 AM EDT | Special Weather Statement | PHI | Salem | 41 min |
| Jul 14, 5:21 AM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 4 hr |
| Jul 14, 5:55 AM EDT | Flash Flood Warning | PHI | Cumberland, Salem | 4 hr |
| Jul 14, 9:40 AM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Jul 14, 10:07 AM EDT | Flash Flood Warning | PHI | Cumberland, Salem | 4 hr |
| Jul 14, 10:23 AM EDT | Areal Flood Advisory | PHI | Gloucester | 4 hr |
| Jul 14, 10:48 AM EDT | Areal Flood Advisory | PHI | Atlantic, Camden | 4 hr |
| Jul 14, 10:48 AM EDT | Special Weather Statement | PHI | Camden | 27 min |
| Jul 14, 10:54 AM EDT | Special Weather Statement | PHI | Salem | 36 min |
| Jul 14, 11:17 AM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jul 14, 11:39 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cumberland | 4 hr |
| Jul 14, 11:52 AM EDT | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Jul 14, 11:59 AM EDT | Special Weather Statement | PHI | Cumberland | 31 min |
| Jul 14, 1:14 PM EDT | Areal Flood Advisory | PHI | Ocean | 4 hr |
| Jul 14, 1:16 PM EDT | Special Weather Statement | PHI | Ocean | 44 min |
| Jul 14, 1:22 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 4 hr |
| Jul 14, 1:52 PM EDT | Special Weather Statement | PHI | Ocean | 23 min |
| Jul 14, 3:32 PM EDT | Small Craft Advisory | PHI | 56 hr | |
| Jul 14, 5:47 PM EDT | Special Weather Statement | PHI | Mercer | 43 min |
| Jul 14, 6:20 PM EDT | Special Weather Statement | PHI | Burlington | 40 min |
| Jul 14, 7:12 AM EDT | Areal Flood Advisory | PHI | Berks | 2 hr |
| Jul 14, 8:30 AM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Jul 14, 4:31 PM EDT | Areal Flood Advisory | PHI | Bucks | 3 hr |
| Jul 14, 4:15 AM EDT | Areal Flood Advisory | PHI | Cecil | 4 hr |
| Jul 14, 4:24 AM EDT | Special Weather Statement | PHI | Cecil | 36 min |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.